본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2, 2005년, pp.405 - 413   피인용횟수: 1

LICHNEROWICZ CONNECTIONS IN ALMOST COMPLEX FINSLER MANIFOLDS

LEE, NANY    (DEPARTMENT OF MATHEMATICS, THE UNIVERSITY OF SEOUL   ); WON, DAE-YEON    (DEPARTMENT OF MATHEMATICS, DUKSUNG WOMEN'S UNIVERSITY  );
  • 초록

    We consider the connections $\nabla$ on the Rizza manifold (M, J, L) satisfying ${\nabla}G=0\;and\;{\nabla}J=0$ . Among them, we derive a Lichnerowicz connection from the Cart an connection and characterize it in terms of torsion. Generalizing Kahler condition in Hermitian geometry, we define a Kahler condition for Rizza manifolds. For such manifolds, we show that the Cartan connection and the Lichnerowicz connection coincide and that the almost complex structure J is integrable.


  • 주제어

    Finsler metric .   almost complex manifold .   Rizza manifold .   Cartan connection .   Kahler condition.  

  • 참고문헌 (11)

    1. Y. Ichijyo, Almost Hermitian Finsler manifolds and nonlinear connections, Conf. Semin. Mat. Univ. Bari 215 (1986), 1-13 
    2. D. Bao, S. S. Chern, and Z. Shen, An Introduction to Riemannian-Finsler geom- etry, Grad. Texts in Math. 2000 
    3. M. Abate and G. Patrizio, Finsler metric-A global approach, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1591 (1994) 
    4. E. Heil, A relation between Finslerian and Hermitian metrics, Tensor (N.S.) 16 (1965), 1-3 
    5. Y. Ichijyo, Finsler metrics on almost complex manifolds, Geometry Conference (Parma, 1988), Riv. Mat. Univ. Parma (4) 14 (1988), 1-28 
    6. G. B. Rizza, Strutture di Finsler sulle varieta quasi complesse, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei. (8) 33 (1962), 271-275 
    7. G. B. Rizza, Strutture di Finsler di tipo quasi Hermitiano, Riv. Mat. Univ. Parma (2) 4 (1963), 83-106 
    8. S. Kobayashi, Almost complex manifolds and hyperbolicity, Results Math. 40 (2001), 246-256 
    9. S. Kobayashi, Natural connections in almost complex manifolds, Contemp. Math. 332 (2003), 175-178 
    10. N. Lee and D. Y. Won, Connections in almost complex Finsler manifolds and hyperbolicity, submitted, 2004 
    11. M. Matsumoto, Foundations of Finsler geometry and special Finsler spaces, Kaiseisha Press, Japan, 1986 
  • 이 논문을 인용한 문헌 (1)

    1. 2007. "" Journal of the Korean Mathematical Society = 대한수학회지, 44(1): 237~247     

 저자의 다른 논문

  • Lee, Nan-Y (4)

    1. 2003 "ON THE SPECIAL FINSLER METRIC" Bulletin of the Korean Mathematical Society = 대한수학회보 40 (3): 457~464    
    2. 2006 "ZERMELO'S NAVIGATION PROBLEM ON HERMITIAN MANIFOLDS" Kangweon-Kyungki mathematical journal 14 (1): 79~83    
    3. 2007 "CONNECTIONS ON ALMOST COMPLEX FINSLER MANIFOLDS AND KOBAYASHI HYPERBOLICITY" Journal of the Korean Mathematical Society = 대한수학회지 44 (1): 237~247    
    4. 2010 "ON THE GENERALIZED RANDERS CHANGE OF BERWALD METRICS" Korean Journal of mathematics 18 (4): 387~394    
  • Won, Dae-Yeon (3)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기